| Catalog Number |
DWJ135 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Rash (2033)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device not available.
Event or Problem Description
It was reported that the patient underwent a revision surgery due to a joint infection.The infection was detected through a superficial rash near the incision site.The implants were removed and a depuy spacer was implanted.